# SDR FDKA200610287

- Difficulty date: October 11, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 14,591 hours, 13,534 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5208
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 2,407 hours, 2,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6061 PNS-MCO (1333 PHX LCL).  FLAP LOW SPEED MESSAGE ON EICAS.  MX REMOVED AND REPLACED FECU.
